# SDR CA060307006

- Difficulty date: March 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 348,586 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2720 · Rudder Control System
- Part: Mount
- Part number: C2CF177A
- Condition: Cracked
- Location: Rudder Pedals
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, PILOT NOTICED THAT RUDDER PEDALS FELT LOOSE.  HAD NO PROBLEM WITH TAXING AND ON THE WATER. AC WAS REMOVED FROM SERVICE, INSP CARRIED OUT. CABLES WERE FOUND TO BE LOOSE. BELLY PNLS WHERE REMOVED, RUDDER BAR ASSY WAS INSPECTED. IT WAS NOTICED THAT RUDDER TUBES ON LT SIDE WERE RUBBING TOGETHER. UPON FURTHER VISUAL INSP IT WAS NOTICED THAT MOUNT ASSY P/N C2CF177A WAS PULLED AWAY FROM ITS SUPPORT TUBE. WELD THAT SECURES IT TO TUBE HAD FAILED WHICH CAUSED STRESS ON OTHER SUPPORT TUBE, CAUSED MOUNT ASSY TO CRACK, COME AWAY FROM TUBE WHICH IN TURN CAUSED SLACK IN CABLES. RUDDER BAR WAS REMOVED FROM AC, PICTURES TAKEN, BAR WAS SENT FOR REPAIRS AS NO SPARE ASSY WAS AVAILABLE. (TC NR 20060307006)
